The Annals of Mathematical Statistics

Pairwise Comparison and Ranking in Tournaments

Hans Buhlmann and Peter J. Huber

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 34, Number 2 (1963), 501-510.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704161

Digital Object Identifier
doi:10.1214/aoms/1177704161

Mathematical Reviews number (MathSciNet)
MR148557

Zentralblatt MATH identifier
0116.36701

JSTOR
links.jstor.org

Citation

Buhlmann, Hans; Huber, Peter J. Pairwise Comparison and Ranking in Tournaments. Ann. Math. Statist. 34 (1963), no. 2, 501--510. doi:10.1214/aoms/1177704161. https://projecteuclid.org/euclid.aoms/1177704161


Export citation